UNIGE document Scientific Article
previous document  unige:6307  next document
add to browser collection
Title

Ein dauerhaftes Zusammenleben zweier Populationen

Authors
Steiner, A.
Published in Elemente der Mathematik. 1996, vol. 51, no. 2, p. 45-56
Full text
Structures
Citation
(ISO format)
STEINER, A., GANDER, Martin Jakob. Ein dauerhaftes Zusammenleben zweier Populationen. In: Elemente der Mathematik, 1996, vol. 51, n° 2, p. 45-56. https://archive-ouverte.unige.ch/unige:6307

195 hits

403 downloads

Update

Deposited on : 2010-04-20

Export document
Format :
Citation style :